On the theory of linear stochastic differential equations with non-Markov type solutions
Differencialʹnye uravneniâ, Tome 4 (1968) no. 2, pp. 244-251
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_2_a5,
author = {Yu. L. Rabotnikov},
title = {On the theory of linear stochastic differential equations with {non-Markov} type solutions},
journal = {Differencialʹnye uravneni\^a},
pages = {244--251},
year = {1968},
volume = {4},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_2_a5/}
}
Yu. L. Rabotnikov. On the theory of linear stochastic differential equations with non-Markov type solutions. Differencialʹnye uravneniâ, Tome 4 (1968) no. 2, pp. 244-251. http://geodesic.mathdoc.fr/item/DE_1968_4_2_a5/